# SDR CA030418001

- Difficulty date: April 15, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 737275C
- Aircraft time: 65,896 hours
- Engine: Pwa JT8D9A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FLT CREW REPORTED NLG GREEN DOWNLOCK INDICATION WOULD NOT EXTINGUISH WHEN MLG SELECTED UP.  MLG DID RETRACT. GREEN LIGHT WOULD NOT EXTINGUISH.  MLG CYCLED 3 TIMES, NO JOY . RETURNED TO BASE.  ABLE TO DUPLICATE FAULT ON GROUND.  NLG DOWNLOCK SENSOR REPLACED, NO JOY.  MLG ACCESSORY UNIT REPLACED, ALSO NO JOY.  CONDUIT LEADING FROM DOWNLOCK SENSOR TO MLG ACCESSORY UNIT MOVED WHICH EXTINGUISHED LIGHT. CONDUIT & WIRING REMOVED.  WIRING INSPECTED.  UNABLE TO FIND FAULT WITH WIRING.  WIRING & CONDUIT WERE REINSTALLED, NEW CONNECTORS FOR TERMINAL BLOCK. MLG SWUNG SEVERAL TIMES WITHOUT FAULT.  SYS WIRING INSPECTED SEVERAL MORE TIMES & TESTED,  NO PROBLEMS FOUND.
